# SDR 05FDEA03833

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER LOWER CARGO COMPT FLOOR PNL 183ZF HAS BROKE AND CORRODED INSERTS STA 1781 TO 1821 RBL 30 TO37.  REMOVED AND REPLACED INSERTS IAW FEDEX DWG SRA 25-005 REV E.
